# SDR C2XA96CL034

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004111
- Condition: Broken
- Location: Lt Mlg
- Part time: 2,279 hours
- Component: 114810000607
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CLE - FLT 9363 - THE CREW REPORTED THAT DURING A TRAINING FLIGHT, THE LEFT MAIN LANDING GEAR WOULD NOT INDICATE A DOWN AND LOCKED CONDITION.  THE AIRCRAFT LANDED AT CLE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND THE LEFT MAIN LANDIG GEAR ACTUATOR ROD END BROKEN AND MINOR DAMAGE TO ADJACENT COMPONENTS.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ACTUATOR IAW B1900D MM 32-10-02, AND REPAIRED AND REPLACED ADJACENT COMPONENTS.  AIRCRAFT RELEASED FOR SERVICE.  (M)
